# SDR DL76S010823

- Difficulty date: May 22, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 30,975 hours, 14,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 17023
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL EMERGENCY LIGHTS INOP AFT OF WING.  REPLACED BATTERY PACK.
